# SDR AALA202202141679

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 27,543 hours, 11,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL FUMES IN CABIN DURING CLIMB. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW, LANDING SAFELY.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
